TITLE

A Local Approach to Yager Entropy of Dynamical Systems

AUTHOR(S)
Rahimi, Mehdi; Assari, Amir; Ramezani, Fatemeh
PUB. DATE
February 2016
SOURCE
International Journal of Fuzzy Systems;Feb2016, Vol. 18 Issue 1, p98
SOURCE TYPE
Academic Journal
DOC. TYPE
Article
ABSTRACT
In this paper, we define a type of Yager entropy for continuous dynamical systems on compact metric spaces. The concept of k-ergodic decomposition is introduced and applied to represent the new concept in terms of the Yager entropy in the sense of Riečan.
ACCESSION #
112453499

 

Related Articles

  • Möbius disjointness for topological models of ergodic systems with discrete spectrum. Huang, Wen; Wang, Zhiren; Zhang, Guohua // Journal of Modern Dynamics;2019, Vol. 14, p277 

    We provide a criterion for a point satisfying the required disjointness condition in Sarnak's Möbius Disjointness Conjecture. As a direct application, we have that the conjecture holds for any topological model of an ergodic system with discrete spectrum.

  • A variational principle for topological pressure for certain non-compact sets. Thompson, Daniel // Journal of the London Mathematical Society;Dec2009, Vol. 80 Issue 3, p585 

    Let (X, d) be a compact metric space, let f:X ↦ X be a continuous map with the specification property and let ϕ: X ↦ ℝ be a continuous function. We prove a variational principle for topological pressure (in the sense of Pesin and Pitskel) for non-compact sets of the form...

  • TOPOLOGICAL ENTROPY AND DISTRIBUTIONAL CHAOS. Smítal, Jaroslav // Real Analysis Exchange;Jun2006 Conference, Vol. 32, p61 

    The article examines whether there are implications between positive topological entropy and distributional chaos versions DC2 or DC3. It cites the introduction of the notion of distributional chaos for continuous maps of the interval [9] in 1994. It states that the three versions of...

  • The Method of Extremal Metric in Extremal Decomposition Problems with Free Parameters. Kuz�mina, G. // Journal of Mathematical Sciences;Sep2005, Vol. 129 Issue 3, p3843 

    Let a1,..., an be a system of distinct points on the z-sphere $${\bar C}$$ , and let $$\mathcal{D}$$ be a system of all non-overlapping simply-connected domains D1,..., Dn on $${\bar C}$$ such that ak ? Dk, k = 1,..., n. Let M (Dk, ak) be the reduced module of the domain Dk with respect to the...

  • Ergodic theorem for infinite iterated function systems. Hyong-Chol, O; Yong-hwa, Ro; Won-gun, Kil // Applied Mathematics & Mechanics;Apr2005, Vol. 26 Issue 4, p465 

    A set of contraction maps of a metric space is called an iterated function systems. Iterated function systems with condensation can be considered infinite iterated function systems. Infinite iterated function systems on compact metric spaces were studied. Using the properties of Banach limit and...

  • TRANSITION PROBABILITIES, TRANSITION FUNCTIONS AND AN ERGODIC DECOMPOSITION. Zaharopol, Radu // Bulletin of the Transilvania University of Brasov, Series III: M;2009, Vol. 2 Issue 51, p149 

    Our goal in this paper is to discuss an ergodic decomposition of the state space of a transition probability or transition function. The decomposition allows us to have a better understanding of the structure of the set of invariant probabilities of the transition probability or transition...

  • Permanence of metric sparsification property under finite decomposition complexity. Wang, Qin; Wang, Wenjing; Wang, Xianjin // Chinese Annals of Mathematics;Sep2014, Vol. 35 Issue 5, p751 

    The notions of metric sparsification property and finite decomposition complexity are recently introduced in metric geometry to study the coarse Novikov conjecture and the stable Borel conjecture. In this paper, it is proved that a metric space X has finite decomposition complexity with respect...

  • An Algorithm for Computing Cutpoints in Finite Metric Spaces. Dress, Andreas; Huber, Katharina T.; Koolen, Jacobus; Moulton, Vincent; Spillner, Andreas // Journal of Classification;2010, Vol. 27 Issue 2, p158 

    The theory of the tight span, a cell complex that can be associated to every metric D, offers a unifying view on existing approaches for analyzing distance data, in particular for decomposing a metric D into a sum of simpler metrics as well as for representing it by certain specific...

  • Théorie ergodique des fractions rationnelles sur un corps ultramétrique. Favre, Charles; Rivera-Letelier, Juan // Proceedings of the London Mathematical Society;Jan2010, Vol. 100 Issue 1, p116 

    Résumé: On donne les premiers éléments pour l’étude des propriétés ergodiques d’une fraction rationnelle à coefficients dans un corps algébriquement clos et complet pour une norme non archimédienne. En particulier, pour une telle fraction rationnelle R...

Share

Read the Article

Courtesy of NEW JERSEY STATE LIBRARY

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics